MAUDE Adverse Event Report: ZIMMER DENTAL OSSEOTITE IMPLANT 3.75 X 13MM; DENTAL IMPLANT

ZIMMER DENTAL OSSEOTITE IMPLANT 3.75 X 13MM; DENTAL IMPLANT
Catalog Number OSS313
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Paresthesia (4421)
Date of Event 07/30/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant at tooth site 37 was removed due to nerve damage.Paresthesia was reported as a result of the event.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Zimvie received one (1) oss313, (osseotite implant 3.75 x 13mm) for evaluation.Visual evaluation was performed, there implant had signs of use with debris on the external threads.There was no damage that would cause or contribute to the event.Device history record (dhr) review was completed for the subject lot number 2021090653.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2021090653 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : medical : nerve damage.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was missing or confusing instructions for use or inadequate treatment planning.However, a definitive root cause could not be identified.Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable.No further investigation or immediate capa/hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
OSSEOTITE IMPLANT 3.75 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordianarroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18571417
Report Number0002023141-2024-00138
Device Sequence Number8518126
Product Code DZE
UDI-Device Identifier00844868013129
UDI-Public(01)00844868013129(17)260927(10)2021090653
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063286
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/26/2026
Device Catalogue NumberOSS313
Device Lot Number2021090653
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age57 YR
Patient SexMale
Patient EthnicityNon Hispanic